MathSciNet Relay Station
MathSciNet bibliographic data
MR70521 (16,1189h) 80.1X
Stratonovič, R. L. Entropy of systems with a random number of particles. (Russian) Ž. Eksper. Teoret. Fiz. 28, (1955). 409–421.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement